# SDR NWAA092479922

- Difficulty date: July 9, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 84,250 hours, 71,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE GALLEY AND THE EXIT DOOR LIGHT WILL NOT ILLUMINATE.  MAINTENANCE INSTALLED THE BATTERIES INTO THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
